# SDR DALA2021090305216

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 80,849 hours, 26,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 ENTRY DOOR HARD TO OPEN OR CLOSE / LOCATIONS: 3L. CORRECTIVE ACTION: ADJUSTED TRIM. OPS CHECK NORMAL. (1930372)
